# SDR ASOA201001199

- Difficulty date: August 29, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 20,401 hours, 17,410 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 43878
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS EXTERIOR FWD OF PASSENGER DOOR AND AFT OF SERVICE DOOR WILL NOT ILLUMINATE MORE THAN 5 SECONDS.  R & R NR 1 BATTERY PACK IAW MM 33-51-04.  OPS TEST CHECK GOOD. R & R NR 1 BATTERY PACK IAW  MM 33-51-04 .  OPS TEST CHECK GOOD.
